# SDR SWAA071520

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 65,702 hours, 50,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 763 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 763, STR 24L.  REPAIRED SKIN PER SWA EA.
